# SDR AALA202206152098

- Difficulty date: June 13, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737
- Aircraft serial: 30092
- Aircraft time: 59,422 hours, 25,147 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 9911
- Condition: Erratic
- Location: Zone 200 - Fuse
- Part time: 84,942 hours, 11,098 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WEATHER RADAR CONTINUOUS SPIKING. ERRATIC DEPICTION OF TARGETS. OCCURRED IN ALL MODES. AIRCRAFT AIR INTERRUPTED BACK TO CLT AND DECLARED AN EMERGENCY. AIRCRAFT WAS OVERWEIGHT FOR LANDING. REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER PER AMM 34-43-41.
